Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 328752, 11 pages
Research Article

On Pre-Hilbert Noncommutative Jordan Algebras Satisfying β€– π‘₯ 2 β€– = β€– π‘₯ β€– 2

Département de Mathématiques et Informatique, Faculté des Sciences, B.P. 2121, Tétouan, Morocco

Received 17 April 2012; Accepted 30 May 2012

Academic Editors: A. Jaballah, A. Kiliçman, D. Sage, K. P. Shum, F. Uhlig, A. Vourdas, and H. You

Copyright © 2012 Mohamed Benslimane and Abdelhadi Moutassim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Benslimane and Abdelhadi Moutassim, “On Pre-Hilbert Noncommutative Jordan Algebras Satisfying ,” ISRN Algebra, vol. 2012, Article ID 328752, 11 pages, 2012. doi:10.5402/2012/328752